MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24681
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.(b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.A 12.0 x80, 75cm charger balloon catheter was advanced for dilatation.However, during inflation at 8 atmospheres, the balloon ruptured.No known patient complications were reported.
 
Additional Manufacturer Narrative
B3 date of event: updated to (b)(6) 2020.E1 initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.A 12.0 x80, 75cm charger balloon catheter was advanced for dilatation.However, during inflation at 8 atmospheres, the balloon ruptured.No known patient complications were reported.It was further reported that the 50% stenosed target lesion was located in the non-tortuous and non-calcified iliac vein.The balloon ruptured during eighth inflation.The procedure was completed with another of the same device and the patient was stable post procedure.

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10103569
Report Number2134265-2020-07261
Device Sequence Number2680785
Product Code FGE
UDI-Device Identifier08714729803881
UDI-Public08714729803881
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2023
Device Model Number24681
Device Catalogue Number24681
Device Lot Number0025463495
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1